File(s) under embargo

Reason: Publisher requirement.

1

year(s)

21

day(s)

until file(s) become available

On geometry of Fano threefold hypersurfaces

chapter
posted on 02.12.2021, 11:39 authored by Hamid Abban, Ivan Cheltsov, Jihun Park
We prove that a quasi-smooth Fano threefold hypersurface is birationally rigid if and only if it has Fano index one.

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Rationality of Varieties

Pages

1-14

Publisher

Birkhäuser

Version

AM (Accepted Manuscript)

Rights holder

© The Author(s), under exclusive license to Springer Nature Switzerland AG

Publisher statement

This paper was accepted for publication in the book Rationality of Varieties and the final authenticated publication is available online at https://doi.org/10.1007/978-3-030-75421-1_1.

Acceptance date

29/10/2020

Publication date

2021-10-20

Copyright date

2021

ISBN

9783030754204; 9783030754211

ISSN

0743-1643

Book series

Progress in Mathematics; 342

Language

en

Editor(s)

Gavril Farkas; Gerard van der Geer; Mingmin Shen; Lenny Taelman

Depositor

Dr Hamid Ahmadinezhad. Deposit date: 7 August 2021

Usage metrics

Read the paper on the publisher website

Categories

Exports